MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIAL PS MOD INSERT, SIZE 2, 15MM

EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIAL PS MOD INSERT, SIZE 2, 15MM
Model Number 02-012-35-2015
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.
 
Event or Problem Description
Surgery was a poly exchange on (b)(6) 2019.The 15 mm that came out was worn anterior and on the post.Primary surgery date was (b)(6) 2018.Patient had laxity.Implanted a 19 mm ps insert.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The evaluation noted that the reason for the revision reported was likely the result of prosthesis wear due to third body wear, excessive flexion of the femoral component, and/or rotational mismatch between the femoral and tibial components.It is unclear if the prothesis wear may have contributed to the reported joint laxity or if this was likely due to patient related factors.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC TIBIAL PS MOD INSERT, SIZE 2, 15MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9168451
Report Number1038671-2019-00497
Device Sequence Number16837975
Product Code JWH
UDI-Device Identifier10885862001757
UDI-Public10885862001757
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2018
Device Model Number02-012-35-2015
Device Catalogue Number02-012-35-2015
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR